Publicaciones recientes

Ver todas las publicaciones

Pretirajes

  • L. O. Silva, J. H. Toloza; Selfadjoint extensions of the multiplication operator in de Branges spaces as singular rank-one perturbations, arXiv:1706.09400 [math.FA]

Artículos

  • A. Kostenko, G. Teschl, J. H. Toloza; Dispersion estimates for spherical Schrödinger equations, Ann. Henri Poincaré 17 (2016) 3147–3176

  • L. O. Silva, J. H. Toloza; On dB spaces with nondensely defined multiplication operator and the existence of zero-free functions, J. Math. Anal. App. 421 (2015) 996–1005

  • L. O. Silva, G. Teschl, J. H. Toloza; Singular Schrödinger operators as self-adjoint extensions of n-entire operators, Proc. Amer. Math. Soc. 143 (2015) 2103–2115

Docencia

Grado

  • 5778 Modelos Matemáticos de la Física

  • 5756 Matemática II B

Contacto